# SDR MWEA96117

- Difficulty date: April 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 3350 · Emergency Lighting
- Part: Light Track
- Part number: 08199
- Condition: Lens Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHT AND LENS MISSING AT 14C LOCATION.  REPLACED LAST SECTION OF LIGHT TRACK AND  INSTALLED NEW BULB AND LENS.
